Donsker theorems for diffusions: Necessary and sufficient conditions

A.W. Vaart, van der, J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    19 Citations (Scopus)
    69 Downloads (Pure)

    Abstract

    We consider the empirical process of a one-dimensional diffusion with finite speed measure, indexed by a collection of functions F. By the central limit theorem for diffusions, the finite-dimensional distributions of converge weakly to those of a zero-mean Gaussian random process . We prove that the weak convergence takes place in l8(F) if and only if the limit exists as a tight, Borel measurable map. The proof relies on majorizing measure techniques for continuous martingales. Applications include the weak convergence of the local time density estimator and the empirical distribution function on the full state space.
    Original languageEnglish
    Pages (from-to)1422-1451
    JournalThe Annals of Probability
    Volume33
    Issue number4
    DOIs
    Publication statusPublished - 2005

    Fingerprint Dive into the research topics of 'Donsker theorems for diffusions: Necessary and sufficient conditions'. Together they form a unique fingerprint.

    Cite this